# SDR CA120717005

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PT6A135
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, THE PILOT NOTICED A LOSS OF POWER ON NR 2 ENGINE. SECURED THE ENGINE AND RETURNED TO THE POINT ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. PRELIMINARY INSPECTION REVEALED A POSSIBLE TURBINE BLADE FRACTURE WITH PROPELLER SEIZED AND HEAVY OIL LEAK.
